# SDR TSAA0253042

- Difficulty date: February 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654549724
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER SKIN SURFACE AT WS 435.5, WS 542, WS 567, WS 514.5, AND WS 461.  CONFIRMED COMPLETE REMOVAL OF CORROSION WITH A 10X VISUAL INSPECTION.  EVALUATED REMAINING WING SKIN THICKNESS AND FILLED DEPRESSIONS WITH BMS 5-95 SEALANT REFERRING TO SRM 51-20-4 IAW ECO 3091.  AIRCRAFT RETURNED TO SERVICE.  (M)
